MathSciNet Relay Station
MathSciNet bibliographic data
MR592695 58F25 (28D10)
Katok, A. Smooth non-Bernoulli $K$-automorphisms. Invent. Math. 61 (1980), no. 3, 291–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement